Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Should i increase my dose ? IsoM

Posted by janejj on February 21, 2002, at 12:34:35

In reply to Re: Should i increase my dose ? janejj, posted by IsoM on February 21, 2002, at 0:47:37

Hi Iso,

I have a family GP. Spoke to him yesterday and he has increased my dose. Luckily I don't have bad side effects with prozac, so things should run smoothly.
regards
janejj


Do you have a family GP or a pdoc? What do they think? It would have to be cleared past them anyway. If you're not suffering side-effects on Prozac & it did work before, I'd go with an increase. It's what I needed to do with Celexa.
>
> On the other hand, if it causes side-effects, an increase will likely cause an increase in side-effects too. I'd rather stick to monotherapy, IF it'll work, before I'd consider asking the doctor for any other med to be added to it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janejj thread:94816
URL: http://www.dr-bob.org/babble/20020215/msgs/94936.html